# SDR DGCA032008001

- Difficulty date: March 20, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N5119
- Make and model: Raythn HAWKER800
- Aircraft serial: 258177
- Aircraft time: 7,565 hours, 5,271 cycles
- Engine: Garrtt TFE731*
- Engine time: 7,373 hours, 5,183 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Monopole
- Part number: 30738275
- Condition: Inoperative
- Location: Lt Engine
- Part time: 54 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N1 INDICATION SHOWED ZERO.  NR 1 ENGINE COMPUTER DROPPED OFF LINE.
